Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2018 | Volume: 18 | Issue: 1 | Page No.: 9-18
DOI: 10.3923/jas.2018.9.18
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Fixed Point Theorems in Ordered Sb-Metric Spaces by Using (α, β)-Admissible Geraghty Contraction and Applications

Bagathi Srinuvasa Rao, Gajula Naveen Venkata Kishore , Muhammad Sarwar and Nalamalapu Konda Reddy

Abstract:
The purpose of this paper was to prove some fixed point theorems in Sb-metric spaces by using (α, β)-admissible Geraghty type rational contractive conditions and some suitable examples have been provided with relevant to the results. Also, an application to Homotopy theory as well as integral equations were given.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Bagathi Srinuvasa Rao, Gajula Naveen Venkata Kishore, Muhammad Sarwar and Nalamalapu Konda Reddy, 2018. Fixed Point Theorems in Ordered Sb-Metric Spaces by Using (α, β)-Admissible Geraghty Contraction and Applications. Journal of Applied Sciences, 18: 9-18.

DOI: 10.3923/jas.2018.9.18

URL: https://scialert.net/abstract/?doi=jas.2018.9.18

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom